RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 466, Pages 257–272 (Mi znsl6553)  

A probabilistic approximation of the Cauchy problem solution for the Schrödinger equation with a fractional derivative operator

M. V. Platonovaab, S. V. Tsykinc

a St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia
b Chebyshev Laboratory, St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia
c St. Petersburg State University, St. Petersburg, Russia

Abstract: We construct two types of probabilistic approximations of the Cauchy problem solution for the nonstationary Schrödinger equation with a symmetric fractional derivative of order $\alpha\in(1,2)$ on the right hand side. In the first case we approximate the solution by a mathematical expectation of point Poisson field functionals and in the second case we approximate the solution by a mathematical expectation of functionals of sums of independent random variables with a power asymptotics of a tail distribution.

Key words and phrases: fractional derivative, Schroedinger equation, limit theorem, point Poisson field.

Funding Agency Grant Number
Russian Science Foundation 17-11-01136
Russian Foundation for Basic Research 16-01-00443а


Full text: PDF file (224 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519,21
Received: 11.10.2017

Citation: M. V. Platonova, S. V. Tsykin, “A probabilistic approximation of the Cauchy problem solution for the Schrödinger equation with a fractional derivative operator”, Probability and statistics. Part 26, Zap. Nauchn. Sem. POMI, 466, POMI, St. Petersburg, 2017, 257–272

Citation in format AMSBIB
\Bibitem{PlaTsy17}
\by M.~V.~Platonova, S.~V.~Tsykin
\paper A probabilistic approximation of the Cauchy problem solution for the Schr\"odinger equation with a~fractional derivative operator
\inbook Probability and statistics. Part~26
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 466
\pages 257--272
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6553}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6553
  • http://mi.mathnet.ru/eng/znsl/v466/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:35
    Full text:17
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019